Research Repository

Some Hermite-Hadamard type inequalities for functions whose exponentials are convex

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2015) Some Hermite-Hadamard type inequalities for functions whose exponentials are convex. Studia Universitatis Babeş-Bolyai Mathematica, 60 (4). 527 - 534. ISSN 2065-961X

[img] Text
03-dragomir-final.pdf - Published Version
Restricted to Repository staff only

Download (258kB)
Item Type: Article
Uncontrolled Keywords: Convex functions; Hermite-Hadamard inequality; special means
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 02:28
Last Modified: 20 Aug 2019 01:35
URI: http://vuir.vu.edu.au/id/eprint/31741
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar